Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Follicle of previous cycle on ovary. On modus. Had miscarriages. Help?

I am 29 yrs old marriage woman I have lost my pregnancy 2 times in 2.5 month.Now I am in treatment My last period was in 21st Jan,2013 after that on day 4 doctor told me that in my left ovary there is a old folicule of previous cycle. and then Doc prescribe me Modus 10 on day 17 for 10 days . 22 Feb my period have come but there is clod like bledding.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Sometimes after ovulation the ruptured follicle will persist and form a cyst.
Usually these will subside without the need of medication.
But some may need a hormonal therapy. May be because of that your doctor given you progesterone pills.
As now your regular menstrual cycle is got influenced by addition of progesterone, the bleeding you got is withdrawal bleeding.
It can be some what different from regular menstrual flow. So, no need to worry.
Take care.

Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor